| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and blurred vision.The lens was removed and later replaced for a shorter length lens and the problem was resolved.Cause of the event was reported as the device.
Additional Manufacturer Narrative
A4-a6:unk.H6: work order seach: no similar complaints within associated lots were found.Manufacturer narrative: secondary surgical intervention to remove and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Additional Manufacturer Narrative
H6: device history record review indicates that the product has been manufactured within the established process parameters and that there is no indication that the manufacturing and/or processing of the device contributed to the complaint issue.(b)(4).